# SDR GTIA020644

- Difficulty date: June 8, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Condition: Dirty
- Location: L/E Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ACY - FLT 1265 - AUTO SLAT FAIL LIGHT ILLUMINATED DURING FLAP EXTEND FOR T/O TESTED STALL WARN BOTH 1 AND 2 TEST WAS SATISFACTORY.  RETURNED TO GATE FOR MAINTENANCE.  TESTED AND CLEANED CONNECTORS ON GROUND PROXIMITY UNIT-CYCLED NUMEROUS TIMES, OPS CHECKS OK PER MM 32-60-04 AND 27-80-00.  (M)
